Jump to content

Search the Community

Showing results for tags 'shivers'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, This is my first post, but probably not my last unfortunately. I was taking Lexapro 10 MG for anxiety and dizziness of unknown origin for about 3 years. I have tapered off over a little less than 3 months. As of today, I am over 1 week off completely of the drug. I have had a whirlwind of symptoms most notably anxiety and dizziness. The dizziness has been unrelenting and it's very taxing on the mind and body to have to compensate for this. Generally, I feel disoriented and most of my dizziness centers around head movement. Some heart symptoms, but mostly attributable to anx
  2. Hi all, I'm new to this community and I don't know where else to turn to. I was on Paxil (30mg) for over a year mostly for anxiety and secondary for depression. It worked for a little bit (first 6 months or so) then just became the norm and didn't do much for me at all but make me feel numb and uninterested in things. 2-3 weeks ago I decided to stop taking it completely (I know...cold turkey is bad) and the first week was a little alright, just felt like I was tunnel visioned big time and didn't know what was going on around me at all and I'd get emotional mood swings. Then cam
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy